# SDR AALA202305082222

- Difficulty date: April 30, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A320*
- Aircraft serial: 6264
- Aircraft time: 28,035 hours, 11,296 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticks
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WAS REPORTED TO BE DIFFICULT TO OPEN/CLOSE AND OPENS WHILE LOCKED IN FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202305022222: MAINTENANCE ACCOMPLISHED CHECKS OF THE FLIGHT DECK DOOR RIG CHECKS AND NO ISSUES / OUT OF RIG CONDITIONS WER NOTED AT THIS TIME.  (CLOSED)
